Tablets

So I've been having heart palpatations recently seen a heart nurse and soon to see the heart dr for him decide what's on . The heart nurse has suggested to my GP that I come of my nortryptaline and go on somthing else so my GP has said that he can't just take me off pain medication that ive been on for some time now and in any case all hight doses of pain meds have the same side affects which could still cause the same problem with my heart rate . So do us fibro suffers get a happy medium at some point in life .😢

3 Replies

oldestnewest
  • I am so genuinely sorry to read that, and I sincerely hope that you can find an alternative pain medication for your Fibro. I have pasted two links for you to NHS Choices side effects listings on Gabapentin and Pregabalin as these appear to have little (to no risk) of heart problems caused by side effects. So I hope that you find these links useful. They could be medications that you could discuss with your doctor or Medical Specialist?

    NHS Choices - Gabapentin Side Effects

    nhs.uk/medicine-guides/page...

    NHS Choices - Pregabalin Side Effects

    nhs.uk/medicine-guides/page...

    I want to genuinely and sincerely wish you all the best of luck.

    All my hopes and dreams for you

    Ken

  • Hi I have just seen that u have suggested looking into gabapentin but from my past experience it can actually cause problems with the heart. In fact I actually have problems with my heart and a rheumatologist put me on it for fibromyalgia but 2 months later I went to see a pain clinic in London n the first thing they said was that I had to come off gabapentin straight away as it can cause problems with the heart and as I already had heart problems they didn't want to risk anymore problems happening. But that I couldn't just stop it I had to slowly be weaned off it. Once I was off it I was put on something else.

    Sorry to butt into your conversation but felt you should know that it can cause problems.

    Hope u get yourself sorted. X

  • Thank you so much for this information it is genuinely appreciated as it is another medication off the list. It appears to be a very difficult situation for taylor but there must be an answer to their question. Maybe looking at out and out pain drugs could be the path to follow?

    Thank you again for your input.

    Ken.

You may also like...